# SDR 96FDEA01280

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 6516325
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0305 (21) CRACK IN PLUS CHORD AT BS 760, LBL 70.5, WL 205.  CORRECTIVE ACTION:  *****S/D *****COMING.
